Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: IMIPRAMINE and SWALLOWING - HELP!!! brianmilnar

Posted by Quintal on September 2, 2007, at 20:35:32

In reply to IMIPRAMINE and SWALLOWING - HELP!!!, posted by brianmilnar on September 2, 2007, at 15:53:00

Is imipramine giving you a dry mouth at all? I suppose a shortage of saliva might make swallowing food more difficult, and that is a common side effect. I remember having a burning feeling in face when on imipramine, a bit like flushing, another common side effect. The pdoc does seem to have made an unusual choice of drugs, so not many people will have taken that cocktail. Sounds very sedating.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:780396
URL: http://www.dr-bob.org/babble/20070831/msgs/780437.html